Alert archive / Georgia / High Wind Watches in 2006

High Wind Watch 1, NWS Atlanta, GA

January 13, 20068 counties in Georgia

NWS Atlanta, GA issued this high wind watch at Jan 13, 2006, 1:23 PM EST for 8 counties in Georgia. It took effect at Jan 14, 2006, 6:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2006, 1:23 PM EST (18:23 UTC)
In effect from
Jan 14, 2006, 6:00 AM EST
Expired
Jan 14, 2006, 11:39 AM EST
In force
6 hr
Issued by
NWS Atlanta, GA

Counties Dawson County, GA, Fannin County, GA, Gilmer County, GA, Lumpkin County, GA, Murray County, GA, Towns County, GA, Union County, GA, White County, GA

The radar

The Atlanta radar (KFFC), 156 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2416 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 131823
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 PM EST FRI JAN 13 2006

GAZ001>004-011>013-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-140230-
/O.CAN.KFFC.LW.Y.0001.060114T0300Z-060114T1200Z/
/O.NEW.KFFC.WI.Y.0001.060114T1100Z-060115T0300Z/
DADE-WALKER-CATOOSA-WHITFIELD-CHATTOOGA-GORDON-PICKENS-FLOYD-
BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-
COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON...SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...
LUMPKIN...AMERICUS...CORDELE...VIDALIA
123 PM EST FRI JAN 13 2006

...LAKE WIND ADVISORY IS CANCELLED...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 10 PM EST SATURDAY.
THE LAKE WIND ADVISORY HAS BEEN CANCELLED. 

VERY STRONG WINDS ARE EXPECTED TO DEVELOP ACROSS NORTH AND CENTRAL
GEORGIA SATURDAY BEHIND A STRONG COLD FRONT. SUNNY SKIES WILL
ALLOW WINDS ALOFT TO MIX DOWN TO THE GROUND. WEST TO NORTHWEST
WINDS WILL RANGE BETWEEN 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH
LIKELY. THIS WILL BE SUFFICIENT TO CAUSE SOME MINOR DAMAGE TO
TREES AND UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND
OUTDOOR FURNITURE. HIGH PROFILE VEHICLES...PARTICULARLY THOSE
TRAVELING ON NORTH TO SOUTH ROADWAYS WILL BE SUSCEPTIBLE TO STRONG
WINDS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH OR
WIND GUSTS OF AT LEAST 39 MPH ARE EXPECTED. 

$$

GAZ005>009-014>016-140230-
/O.CAN.KFFC.LW.Y.0001.060114T0300Z-060114T1200Z/
/O.NEW.KFFC.HW.A.0001.060114T1100Z-060115T0300Z/
MURRAY-FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
123 PM EST FRI JAN 13 2006

...LAKE WIND ADVISORY IS CANCELLED...
...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING. THE LAKE WIND ADVISORY HAS BEEN CANCELLED. 

VERY STRONG WINDS ARE EXPECTED TO DEVELOP ACROSS THE HIGHER
ELEVATIONS OF NORTH GEORGIA SATURDAY BEHIND A STRONG COLD FRONT.
SUNNY SKIES WILL ALLOW WINDS ALOFT TO MIX DOWN TO THE GROUND. 
NORTHWEST WINDS WILL RANGE BETWEEN 30 TO 40 MPH WITH GUSTS OVER 55
MPH LIKELY. THIS MAY BE SUFFICIENT TO CAUSE SOME SIGNIFICANT
DAMAGE TO TREES ...POWER LINES AND STRUCTURES. POWER OUTAGES MAY
OCCUR. UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR
FURNITURE WILL LIKELY BE BLOWN ABOUT. HIGH PROFILE VEHICLES...
PARTICULARLY THOSE TRAVELING ON SOUTHWEST TO NORTHEAST ROADWAYS
WILL BE EXTREMELY SUSCEPTIBLE TO STRONG WINDS.

RESIDENTS ACROSS FAR NORTH GEORGIA SHOULD REMAIN ALERT AND BE
PREPARED IF A HIGH WIND WARNING IS ISSUED LATER TONIGHT OR
SATURDAY MORNING.


$$
3 follow-up statements
000 
WWUS72 KFFC 140154
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 PM EST FRI JAN 13 2006

GAZ001>004-011>013-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141000-
/O.CON.KFFC.WI.Y.0001.060114T1100Z-060115T0300Z/
DADE-WALKER-CATOOSA-WHITFIELD-CHATTOOGA-GORDON-PICKENS-FLOYD-
BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-
COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON...SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...
LUMPKIN...AMERICUS...CORDELE...VIDALIA
854 PM EST FRI JAN 13 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM EST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM EST
SATURDAY. 

VERY STRONG WINDS ARE EXPECTED TO DEVELOP ACROSS NORTH AND
CENTRAL GEORGIA SATURDAY BEHIND A STRONG COLD FRONT. SUNNY SKIES
WILL ALLOW WINDS ALOFT TO MIX DOWN TO THE GROUND. WEST TO
NORTHWEST WINDS WILL RANGE BETWEEN 20 TO 30 MPH WITH GUSTS OF
40 TO 45 MPH LIKELY. THIS WILL BE SUFFICIENT TO CAUSE SOME MINOR
DAMAGE TO TREES AND UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS
AND OUTDOOR FURNITURE. HIGH PROFILE VEHICLES...PARTICULARLY THOSE
TRAVELING ON NORTH TO SOUTH ROADWAYS WILL BE SUSCEPTIBLE TO
STRONG WINDS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH OR
WIND GUSTS OF AT LEAST 39 MPH ARE EXPECTED.

$$

GAZ005>009-014>016-141000-
/O.CON.KFFC.HW.A.0001.060114T1100Z-060115T0300Z/
MURRAY-FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
854 PM EST FRI JAN 13 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM EST SATURDAY
THROUGH SATURDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM EST SATURDAY
THROUGH SATURDAY EVENING. 

VERY STRONG WINDS ARE EXPECTED TO DEVELOP ACROSS THE HIGHER
ELEVATIONS OF NORTH GEORGIA SATURDAY BEHIND A STRONG COLD FRONT.
SUNNY SKIES WILL ALLOW WINDS ALOFT TO MIX DOWN TO THE GROUND.
NORTHWEST WINDS WILL RANGE BETWEEN 30 TO 40 MPH WITH GUSTS OVER
55 MPH LIKELY. THIS MAY BE SUFFICIENT TO CAUSE SOME SIGNIFICANT
DAMAGE TO TREES ...POWER LINES AND STRUCTURES. POWER OUTAGES MAY
OCCUR. UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR
FURNITURE WILL LIKELY BE BLOWN ABOUT. HIGH PROFILE VEHICLES...
PARTICULARLY THOSE TRAVELING ON SOUTHWEST TO NORTHEAST ROADWAYS
WILL BE EXTREMELY SUSCEPTIBLE TO STRONG WINDS.

RESIDENTS ACROSS FAR NORTH GEORGIA SHOULD REMAIN ALERT AND BE
PREPARED IF A HIGH WIND WARNING IS ISSUED LATER TONIGHT OR
SATURDAY MORNING.

$$
000 
WWUS72 KFFC 140924
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 AM EST SAT JAN 14 2006

GAZ005>009-014>016-141730-
/O.UPG.KFFC.HW.A.0001.060114T1100Z-060115T0300Z/
/O.NEW.KFFC.HW.W.0001.060114T1100Z-060115T0300Z/
MURRAY-FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
424 AM EST SAT JAN 14 2006

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

VERY STRONG WINDS HAVE DEVELOPED ACROSS THE HIGHER ELEVATIONS OF
NORTH GEORGIA BEHIND A STRONG COLD FRONT. SUNNY SKIES TODAY WILL
ALLOW WINDS ALOFT TO MIX DOWN TO THE GROUND. NORTHWEST WINDS WILL
RANGE BETWEEN 30 TO 40 MPH WITH GUSTS OVER 55 MPH LIKELY. THIS MAY
BE SUFFICIENT TO CAUSE SOME SIGNIFICANT DAMAGE TO TREES ...POWER
LINES AND STRUCTURES. POWER OUTAGES MAY OCCUR. UNSECURED OBJECTS
SUCH AS SMALL OUT BUILDINGS AND OUTDOOR FURNITURE WILL LIKELY BE
BLOWN ABOUT. HIGH PROFILE VEHICLES... PARTICULARLY THOSE TRAVELING
ON SOUTHWEST TO NORTHEAST ROADWAYS WILL BE EXTREMELY SUSCEPTIBLE
TO STRONG WINDS.

RESIDENTS ACROSS FAR NORTH GEORGIA SHOULD REMAIN ALERT AND BE
PREPARED FOR DANGEROUS WIND CONDITIONS. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

GAZ001>004-011>013-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141730-
/O.CON.KFFC.WI.Y.0001.060114T1100Z-060115T0300Z/
DADE-WALKER-CATOOSA-WHITFIELD-CHATTOOGA-GORDON-PICKENS-FLOYD-
BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-
COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON...SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...
LUMPKIN...AMERICUS...CORDELE...VIDALIA
424 AM EST SAT JAN 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

VERY STRONG WINDS HAVE DEVELOPED ACROSS NORTH AND CENTRAL GEORGIA
BEHIND A STRONG COLD FRONT. SUNNY SKIES TODAY WILL ALLOW WINDS
ALOFT TO MIX DOWN TO THE GROUND. WEST TO NORTHWEST WINDS WILL
RANGE BETWEEN 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH LIKELY. THIS
WILL BE SUFFICIENT TO CAUSE SOME MINOR DAMAGE TO TREES AND
UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR
FURNITURE. HIGH PROFILE VEHICLES...PARTICULARLY THOSE TRAVELING ON
NORTH TO SOUTH ROADWAYS WILL BE SUSCEPTIBLE TO STRONG WINDS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH OR
WIND GUSTS OF AT LEAST 39 MPH ARE EXPECTED.

$$
000 
WWUS72 KFFC 141639
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1139 AM EST SAT JAN 14 2006

.STRONG COLD HIGH PRESSURE WILL BUILD INTO GEORGIA THIS AFTERNOON
AND TONIGHT. STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE
CAUSING VERY GUSTY WINDS ACROSS NORTH AND CENTRAL GEORGIA THROUGH
THIS EVENING. AS THE AREA OF HIGH PRESSURE SETTLES IN OVER THE 
REGION...WINDS WILL DIMINISH TO 10 TO 20 MPH LATER THIS EVENING.

GAZ005>009-014>016-150045-
/O.CAN.KFFC.HW.W.0001.000000T0000Z-060115T0300Z/
/O.EXA.KFFC.WI.Y.0001.000000T0000Z-060115T0300Z/
MURRAY-FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
1139 AM EST SAT JAN 14 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

ALTHOUGH WINDS HAVE SUBSIDED A BIT...SUSTAINED WINDS OF 20 TO 30
MPH WITH GUSTS TO NEAR 40 MPH ARE LIKELY FOR THIS AFTERNOON AND
THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH OR
WIND GUSTS OF AT LEAST 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

GAZ001>004-011>013-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150045-
/O.CON.KFFC.WI.Y.0001.000000T0000Z-060115T0300Z/
DADE-WALKER-CATOOSA-WHITFIELD-CHATTOOGA-GORDON-PICKENS-FLOYD-
BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-
COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON...SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...
LUMPKIN...AMERICUS...CORDELE...VIDALIA
1139 AM EST SAT JAN 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

SUSTAINED WINDS OF 15 TO 30 MPH WITH GUSTS TO NEAR 40 MPH ARE
LIKELY FOR THIS AFTERNOON AND EVENING. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH OR
WIND GUSTS OF AT LEAST 39 MPH ARE EXPECTED.

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this high wind watch went out at Jan 13, 12:24 PM EST, 59 minutes earlier.

Area forecast discussion, Jan 13, 12:24 PM EST, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1224 PM EST FRI JAN 13 2006

.UPDATE...
FCST PRETTY MUCH ON TRACK. SVR WX THREAT AREA HAS BEEN TWEAKED IN
HAZ WX OUTLOOK ISSUED AT 11AM. MAIN THREAT WILL BE ACROSS CENTRAL
GA SOUTH OF COLUMBUS TO MILLEDGEVILLE WHERE LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE. A BRIEF TORNADO MAY BE POSSIBLE
BUT MORE LIKELY ACROSS SOUTHERN GA. INSTABILITY IS STILL EXTREMELY
LOW HERE BUT GRADUALLY INCREASING ACROSS CENTRAL GA. 0-1KM SR
HELICITY IS VERY HIGH WITH VALUES OF 250-350 M2/S2 ALREADY.

LINE OF SHRA/TSRA STILL QUITE INTACT BUT NO REAL STRONG STORMS
ATTM. MOVING STEADILY EAST...SHOULD CLEAR WESTERN COUNTIES BY
3PM...ATL METRO BY 5 PM...AND SE ZONES BY 8-9PM.

STRONG PERHAPS DAMAGING WINDS ON SATURDAY MAY END UP BEING THE
BIGGER WX STORY. 925MB WINDS OF 40+ KTS FCST BY NAM/GFS ACROSS
MUCH OF CWA. MAV/MET GUIDANCE ALSO FCST 25-30KTS SUSTAINED WINDS.
WITH SUNSHINE AND RESULTING MIXING AND SUBSIDENCE WITH STRONG COLD
ADVECTION...WILL ISSUE WIND ADVISORY FOR ENTIRE CWA AND A HIGH WIND
WATCH FOR NE GA MOUNTAINS. WE ALL NEED TO HIT THIS HARDER THAN A
TYPICAL WIND ADVISORY. EXPECT WEST-NORTHWEST WINDS 20 TO 30 MPH
SUSTAINED WITH 40-45 MPH GUSTS.

SOME SNOW SHOWERS ALSO POSSIBLE IN NRN ZONES LATE TONIGHT AND SAT.
PROB OF MEASURABLE PRECIP WILL BE LESS THAN 20 PCT AND
ACCUMULATIONS NOT EXPECTED. SFC TEMPS WILL BE ABOVE FREEZING UNTIL
LATE SAT EVENING WHEN PRECIP WILL END. COULD SEE SOME FLURRIES SAT
NIGHT. TEMPS ALOFT WILL BE VERY COLD SO ELEVATIONS ABOVE 2000 FT MAY
A LITTLE MORE SNOW THAN RAIN.

SNELSON

&&

.PREV DISCUSSION... (ISSUED 545 AM EST FRI JAN 13 2006)

SHORT TERM...(TODAY THROUGH SUNDAY)
A DEVELOPING STORM SYSTEM OVER THE MIDDLE MS RIVER VALLEY HAD A
TRAILING COLD FRONT EXTENDING FROM ARKANSAS TO EAST TX THIS
MORNING. A SQUALL LINE IN ADVANCE OF THE FRONT HAD DEVELOPED IN A
MODERATELY UNSTABLE ZONE WITH LIS OF 0 TO ...2. SPC HAS BEEN ISSUING
TORNADO WATCHES IN ADVANCE OF THE LINE WITH THE LATEST OVER MUCH
OF MS. ALL OF GA IS NOW IN A MODERATE RISK OF SEVERE THROUGH 7 PM
THIS EVENING.

THE COLD FRONT WILL RAPIDLY APPROACH GA THIS MORNING AND WILL ENTER
NW GA EARLY THIS AFTERNOON. NUMEROUS THUNDERSTORMS EXPECTED AS THE
SQUALL LINE MOVES INTO THE STATE. EXPECT POSSIBLE STRAIGHT LINE
WIND DAMAGE DUE TO THE SPEED OF THE LINE AND LARGE HAIL WITH WET
BULB ZEROS AROUND 7000 FT THIS AFTERNOON. GREATEST 0...3 KM SR
HELICITY VALUES NEAR 300 M2/S2 THIS AFTERNOON OVER MOST OF OUR
CWA. EXPECT CAPES TO INCREASE TO 400... 800 J/KG DUE TO DIURNAL
HEATING FROM MACON SOUTHWARD. SURFACE DEWPOINTS WILL INCREASE TO
THE 55 TO 60 F RANGE IN THIS AREA ENHANCING THE POSSIBILITY OF
ISOLATED TORNADOES.

THE COLD FRONT WILL MOVE THROUGH OUR CWA BY 7 PM THIS EVENING WITH
A STRONG PRESSURE GRADIENT DOMINATING OUR AREA TONIGHT AND
SATURDAY WITH A STRONG NORTHWEST FLOW. A LAKE WIND ADVISORY WILL
BE IN EFFECT FOR TONIGHT AND A WIND ADVISORY WILL BE NEEDED FOR
SATURDAY AS THE LOW PRESSURE SYSTEM DEEPENS OFF THE NJ COAST AND
THE DIURNAL HEATING MIXES DOWN STRONG 925MB WINDS. IN HIGHER
ELEVATIONS OF FAR NORTH GA...MAY NEED TO CONSIDER A HIGH WIND
WATCH OR WARNING INSTEAD.

THE WRAP AROUND MOISTURE FROM THE UPPER LEVEL LOW MOVING INTO EAST
TN TONIGHT COMBINED WITH THE STRONG CAA WILL GIVE N GA A CHANCE OF
RAIN CHANGING TO LIGHT SNOW AFTER MIDNIGHT. ONLY A SLIGHT CHANCE
OF LIGHT RAIN OR SNOW IN THE ATL METRO AREA DURING THE EARLY
MORNING HOURS. OTHERWISE THE PRECIPITATION SHOULD QUICKLY EXIT GA
EARLY SATURDAY. SUNDAY WILL BE A SUNNY DAY WITH TEMPERATURES
RETURNING TO NEAR NORMAL AS A HIGH PRESSURE RIDGE BUILDS INTO OUR
AREA.

LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
THE FAIR WX CONTINUES SUNDAY NIGHT AND MONDAY. ANOTHER STORM
SYSTEM DEVELOPS IN THE CENTRAL MS RIVER VALLEY AS AN UPPER LEVEL
TROUGH DEEPENS INTO TX. A COLD FRONT WILL GRADUALLY MOVE EAST
THROUGH THE SOUTHEAST U.S. TUESDAY THROUGH WEDNESDAY AS ABUNDANT
GULF MOISTURE WORKS ITS WAY NORTH ON A SOUTHWEST FLOW. NUMEROUS
SHOWERS AND SCATTERED THUNDERSTORMS CAN BE EXPECTED. GRADUAL
CLEARING IS EXPECTED THURSDAY WITH TEMPERATURES NEAR NORMAL.

AVIATION...
MANY AVIATION CONCERNS NEXT 24 HOURS AS VERY STRONG AND DYNAMIC
STORM SYSTEM TAKES ON A NEGATIVE TILT AND ROTATES THROUGH THE AREA.
CONCERNS RANGE FROM IFR CIGS AND VSBYS...OR WORSE DURING TSRA...TO
SUSTAINED WINDS OF 25...30 MPH WITH GUSTS IN EXCESS OF 40 MPH
SATURDAY...TO POSSIBLE LIGHT WINTER PRECIPITATION NE SECTIONS.

CEILINGS...STILL VFR CIGS ACROSS MOST OF THE AREA THIS MORNING WITH A
HIGH OVERCAST. THIS WILL CHANGE QUICKLY AROUND OR SHORTLY AFTER
DAYBREAK AS SOUTHERLY FLOW STRENGTHS IN RESPONSE TO APPROACHING
SYSTEM. PLAN ON MVFR...IFR CIGS THROUGHOUT THE DAY...WITH LIFR
POSSIBLE DURING SQUALL LINE 16Z...22Z. MOSTLY MVFR CIGS
OVERNIGHT...WITH CLEARING BY 15Z SAT.

VISIBILITY...ONCE AGAIN PATCHY DENSE FOG BEING OBSERVED THIS
MORNING...BUT NOT AS WIDESPREAD AS THU MORNING THANKS TO HIGH CLOUD
COVER. THIS WILL DISSIPATE QUICKLY AFTER SUNRISE...BUT POTENTIAL FOR
FOG TO LIFT INTO STRATUS LAYER AFTER SUNRISE IS HIGH GIVEN SYNOPTICS.

WX...EXPECT SQUALL LINE OF TSRA WITH WINDS GUSTS TO 60KTS POSSIBLE
AT MIDDAY. NEAR SOLID LINE OF STRONG TO SEVERE TSRA WILL SWEEP
ACROSS THE CWA BETWEEN 16Z AND 22Z...AFFECTING ATL AROUND 18Z. HIGH
POTENTIAL FOR GROUND STOPPAGE DURING HEIGHT OF EVENT DO TO SEVERE
THUNDERSTORMS AND STRONG WINDS. SOME LIGHT RAIN SHOWERS WILL
CONTINUE BEHIND THE MAIN LINE...ESPECIALLY OVERNIGHT...BUT WILL NOT
MENTION ANY SNSH FOR ATL. ALL PRECIP SHOULD END BY 08Z.

WINDS...STARTING OFF 150...170 5...10KTS...INCREASING TO 10...15KTS IN
ADVANCE OF SQUALL LINE AND VEERING TO 220.  WIND OF 27030G45KTS OR
GREATER POSSIBLE IN SQUALL LINE 16Z...22Z...AFFECTING ATL AROUND 18Z.
WINDS 270...280 15...20KTS AND GUSTY OVERNIGHT...THEN 20...30KTS AND GUSTY
SAT. THIS SYSTEM WILL BE A MAJOR WIND PRODUCER...SO PLAN ACCORDINGLY.

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         63  34  47  33 /  70  20   0   5
ATHENS          63  36  47  30 /  90  20  10   5
GAINESVILLE     61  35  45  30 /  90  30  10   5
ROME            55  37  43  24 /  80  40  10   5
COLUMBUS        65  39  49  33 /  70   5   0   5
MACON           63  40  50  29 /  80  10   0   5

&&

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13
Hazardous weather outlook, Jan 13, 11:05 AM EST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1105 AM EST FRI JAN 13 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141045-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1105 AM EST FRI JAN 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL
GEORGIA THIS AFTERNOON AND EVENING...

...STRONG GUSTY WINDS EXPECTED LATER TONIGHT...

.SYNOPSIS...
A RAPIDLY MOVING STRONG STORM SYSTEM WILL SWEEP ACROSS THE REGION
TODAY AND TONIGHT...BRINGING A SLIGHT RISK OF SEVERE THUNDERSTORMS
TO THE AREA THIS AFTERNOON AND EVENING...THEN STRONG GUSTY NORTHWEST
WINDS AND EVEN THE POTENTIAL FOR SOME WINTER WEATHER IN NORTH
GEORGIA LATER TONIGHT. THIS STORM SYSTEM WILL OCCUR AS A DEEP
UPPER-LEVEL TROUGH ROTATING THROUGH THE SOUTHEAST DURING THE NEXT 24
HOURS.

.PRIMARY HAZARD...
THE PRIMARY HAZARD FROM THUNDERSTORMS THIS AFTERNOON AND EVENING
WILL BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. IN ADDITION...
ISOLATED TORNADOES CANNOT BE RULED OUT...MAINLY SOUTH OF A COLUMBUS
TO MILLEDGEVILLE LINE WHERE THE GREATEST INSTABILITIES WILL BE
POOLED. THE SEVERE WEATHER THREAT WILL BEGIN IN EXTREME WESTERN
GEORGIA BETWEEN NOON AND 2 PM...THEN PROGRESS EASTWARD ACROSS THE
STATE DURING THE LATER AFTERNOON AND EARLY EVENING HOURS. THE SEVERE
WEATHER THREAT SHOULD GREATLY DIMINISH SHORTLY AFTER SUNSET.

.DISCUSSION...
ANOTHER STRONG SPRING-LIKE STORM SYSTEM WILL SWEEP ACROSS THE
SOUTHEAST U.S. THIS AFTERNOON AND TONIGHT...BRINGING A VARIETY OF
INCLEMENT WEATHER TO THE REGION. ALTHOUGH SURFACE BASED
INSTABILITIES WILL BE LIMITED...WITH CAPES OF 200-500 AND LIFTED
INDICES OF ONLY MINUS 1 OR 2...AN INTENSE UPPER TROUGH AND STRONG
LOW LEVEL JET OF 50 KNOTS WILL COMBINE TO ENHANCE THUNDERSTORM
DEVELOPMENT. A BROKEN LINE OF THUNDERSTORMS WAS ALREADY PUSHING
ACROSS EASTERN ALABAMA AND QUICKLY APPROACHING THE NORTHWEST AND
WEST CENTRAL PORTIONS OF GEORGIA. ALTHOUGH THE STORMS ASSOCIATED
WITH THIS LINE WERE BELOW SEVERE LIMITS OVER ALABAMA...THIS LINE
COULD BEGIN TO INTENSIFY BY EARLY AFTERNOON AS IT SWEEPS EASTWARD
INTO A WARMER...AND SLIGHTLY MORE UNSTABLE GEORGIA AIRMASS.

ALTHOUGH THE LACK OF STRONG INSTABILITIES WILL HOLD THE SEVERE
WEATHER THREAT TO ISOLATED IN NATURE...THE MAIN THREATS OF LARGE
HAIL AND DAMAGING STRAIGHT LINE WINDS ARE POSSIBLE ANYWHERE IN THE
STATE THIS AFTERNOON AND EVENING AS THE LINE OF STORMS PUSH ACROSS
THE REGION. WINDS GUSTS OF 60 TO 70 MPH ARE POSSIBLE...WHICH COULD
RESULT IN DOWNED TREES...POWER LINES AND OTHER TYPES OF DAMAGE. THE
COLD AIR ALOFT WILL ALSO SUPPORT THE DEVELOPMENT OF LARGE
HAIL...POSSIBLY AS LARGE AS NICKEL TO QUARTER SIZE AT TIMES.
FINALLY...FURTHER SOUTH ACROSS MIDDLE GEORGIA...WHERE THE WARMER
TEMPERATURES AND GREATER INSTABILITIES WILL BE POOLED...ISOLATED
TORNADOES MAY BE POSSIBLE AS SHEAR PROFILES WILL BE SUFFICIENT.

IN COMPARISON TO THE RECENT JANUARY SECOND OUTBREAK OF SEVERE
THUNDERSTORMS AND TORNADOES...TODAYS SITUATION DOES NOT APPEAR TO
BE AS VOLATILE. SURFACE TEMPERATURES ARE EXPECTED TO BE 10 TO 15
DEGREES COOLER THAN OBSERVED ON JANUARY SECOND WITH HIGHS ONLY IN
THE 50S NORTH AND 60S SOUTH AS COMPARED TO THE 70S ON JANUARY 2ND.
LIFTED INDICES ONLY -1 TO -2...COMPARED TO -7 AND -8 ON THE
2ND...AND DEW POINTS ONLY IN THE 45 TO 55 RANGE...COMPARED TO 60 TO
65 ON JANUARY SECOND.

.OTHER HAZARDS...
AS THE SYSTEM MOVES EAST OF THE AREA THIS EVENING AND A DEEP
SURFACE LOW DEVELOPS ACROSS THE MID ATLANTIC...A TIGHT PRESSURE
GRADIENT WILL RESULT IN INCREASING NORTHWEST WINDS. OVERNIGHT...WINDS
SHOULD BE MOSTLY IN THE 15 TO 20 MPH RANGE...BUT INCREASE TO 20 TO
30 MPH EARLY SATURDAY AND CONTINUE THROUGH THE DAY SATURDAY...
RESULTING IN POSSIBLE ADDITIONAL DAMAGE TO TREES AND POWER LINES. IN
ADDITION...INTENSE COLD ADVECTION THIS EVENING AND OVERNIGHT
COMBINED WITH WRAP AROUND MOISTURE...WILL RESULT IN THE POTENTIAL
FOR SNOW SHOWERS IN NORTH GEORGIA...ESPECIALLY THE MOUNTAINS...WHERE
SOME MINOR SNOW ACCUMULATION ON GRASSY SURFACES AT HIGHER ELEVATIONS
IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
STRONG GUSTY NORTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 45
MPH ARE POSSIBLE SATURDAY IN THE WAKE OF THE STRONG STORM SYSTEM
MOVING THROUGH THE AREA TODAY. THERE WILL BE ANOTHER CHANCE OF
THUNDERSTORMS AND ALSO THE POTENTIAL FOR HEAVY RAIN TUESDAY
THROUGH EARLY WEDNESDAY NEXT WEEK. OTHERWISE...HAZARDOUS WEATHER
CONDITIONS ARE NOT EXPECTED FOR SUNDAY THROUGH MONDAY OR THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY...STARTING NEAR 10
AM IN WEST GEORGIA...ENDING AROUND 6 PM IN EAST GEORGIA. EMERGENCY
MANAGERS AND EMERGENCY OPERATIONS CENTERS NEED TO REMAIN ABREAST
OF WATCHES...WARNINGS...AND BE READY FOR ACTIVATION FROM LATE
MORNING THROUGH LATE AFTERNOON.

RAB

In the hours before

Special weather statement, Jan 13, 1:08 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EST FRI JAN 13 2006

GAZ092-131845-

108 PM EST FRI JAN 13 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN SCHLEY COUNTY
UNTIL 145 PM EST...

AT 101 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LA CROSSE...MOVING NORTHEAST AT 50 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM AS IT MOVES ACROSS SCHLEY COUNTY.
SOME LOCATIONS IN THE PATH OF THIS STORM ELLAVILLE. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. THE STORM IS
EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 145 PM EST.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jan 13, 1:16 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
116 PM EST FRI JAN 13 2006

GAZ093-131845-

116 PM EST FRI JAN 13 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN MACON COUNTY
UNTIL 145 PM EST...

AT 112 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONTEZUMA...MOVING NORTHEAST AT 55 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM AS IT MOVES ACROSS MACON COUNTY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MONTEZUMA AND
MARSHALLVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT
OF THE COUNTY BY 145 PM EST.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 3:09 AM ESTLake Wind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more10 hr
Jan 13, 1:23 PM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more33 hr
Jan 13, 6:01 PM ESTSevere Thunderstorm WarningFFCWilkes14 min

Nearby

High Wind Watches in Georgia, 2006Every high wind watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.